RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Lytova, A Yu

Statistics Math-Net.Ru
Total publications: 5
Scientific articles: 5

Number of views:
This page:103
Abstract pages:635
Full texts:203
References:96
E-mail: ,

http://www.mathnet.ru/eng/person18377
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/631572

Publications in Math-Net.Ru
2018
1. A. Lytova, K. Tikhomirov, “The variance of the $\ell_p^n$-norm of the Gaussian vector, and Dvoretzky's theorem”, Algebra i Analiz, 30:4 (2018),  107–139  mathnet  mathscinet; St. Petersburg Math. J., 30:4 (2019), 699–722  isi  scopus
2015
2. A. Lytova, L. Pastur, “On a limiting distribution of singular values of random band matrices”, Zh. Mat. Fiz. Anal. Geom., 11:4 (2015),  311–332  mathnet  mathscinet  isi
2013
3. A. Lytova, “On Non-Gaussian Limiting Laws for Certain Statistics of Wigner Matrices”, Zh. Mat. Fiz. Anal. Geom., 9:4 (2013),  536–581  mathnet  mathscinet  isi
2003
4. A. Yu. Lytova, I. Yu. Chudinovich, “Boundary Equations in Problems of Diffraction of Electromagnetic Waves with Impedance Boundary Condition”, Mat. Zametki, 73:1 (2003),  77–91  mathnet  mathscinet  zmath; Math. Notes, 73:1 (2003), 71–84  isi
1997
5. A. Yu. Lytova, I. Yu. Chudinovich, “Boundary equations in problems of nonstationary diffraction of electromagnetic waves”, Differ. Uravn., 33:9 (1997),  1191–1198  mathnet  mathscinet; Differ. Equ., 33:9 (1997), 1194–1202

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020